# SDR REX2008F00029

- Difficulty date: August 12, 2008
- Submitted: August 12, 2008
- Operation: Air carrier
- Aircraft: N8672A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7672
- System (JASC): 3234 · Landing Gear Selector
- Part: Selector Valve
- Part number: 75005000
- Part serial: 0623
- Condition: Malfunctioned
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ON CLIMBOUT RECEIVED GEAR DISAGREE.  QRH FOLLOWED, DECLARED EMERGENCY AND RETURNED TO AIRPORT WITH UNEVENTFUL LANDING.  MAINTENANCE INSPECTED ACFT AND REPLACED THE MAIN LANDING GEAR SELECTOR VALVE.  PERFORMED OPERATIONAL CHECKS PER BOMBARDIER AMM.  (S)
